# SDR A6WA201140267

- Difficulty date: February 14, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 17,699 hours, 16,844 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD FLAP HAS 2 LOOSE RIVETS ON TOP SKIN IN THE CENTER OF THE FLAP.  REMOVED UNSERVICEABLE LOOSE RIVETS ON RT OTBD FLAP TOP SKIN IN THE CENTER OF THE FLAP AND INSTALLED SERVICEABLE RIVETS IAW REO 601R-57-53-849.
